# SDR DALA2025021101067

- Difficulty date: February 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 CORROSION ON LAVATORY SERVICE PAN INTERLNAL FACE, BTW STA 1701-1681 BTW STR 26RH-29RH AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00424. LAVATORY SERVICE PAN INTERLNAL FACE, BTW STA 1701-1681 BTW STR 26RH-29RH AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR. 4 AND 7. (0800399)
